# SDR DXTA2024091000471

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 5,414 hours, 3,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE1090130
- Part serial: 269001667
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY PATH LIGHTING AT SEAT 5 INOP. ALL OTHER INTERIOR EMER LIGHTING OPERATES NORMALLY.(PRE-FLIGHT) CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR PATH LIGHT WITH A NEW UNIT IAW CE680A IMM 25-20-21. POST MAINTENANCE OPS / CHECKS COMPLETED SATISFACTORILY.
